Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

On my 3rd week of accutane the head of my penis (circumcised), I think to be specific the urethra (penis hole), is beginning to stick to my briefs. It is becoming very uncomfortable when I have to pull my penis head away from my underwear.

I think it might be accutane causing my penis to become dry as it is in contact with my briefs causing it to stick.

The last time I had sex was 3 weeks ago i did wear protection like I always do. I dont masturbate all that often so I'm not sure what the problem is with my soldier. :redface:

Share this post


Link to post
Share on other sites
On my 3rd week of accutane the head of my penis (circumcised), I think to be specific the urethra (penis hole), is beginning to stick to my briefs. It is becoming very uncomfortable when I have to pull my penis head away from my underwear.

I think it might be accutane causing my penis to become dry as it is in contact with my briefs causing it to stick.

The last time I had sex was 3 weeks ago i did wear protection like I always do. I dont masturbate all that often so I'm not sure what the problem is with my soldier. :redface:

I'd start masturbating, or maybe even start applying moisturizer/lube to get your thing to stop chafing

Share this post


Link to post
Share on other sites

Don't worry dude.. I had this problem too during accutane

Put some moisturizer on the head on your penis and the problem will go away.

If you don't you might actually rip some skin off one day which I did and it took forever to heal

It's no fun to walk around with a wound on your penis.

Edited by DJCured

Share this post


Link to post
Share on other sites

lol I found the title a bit hilarious: "My penis..., men AND WOMEN welcome" women always like telling me what to do with my penis :)

My brother went on accutane 1 1/2 years ago and he mentioned that his penis/scrotum got really dry so he had to moisturize them everyday. I'm 12 days into my course so I got my Eucerin and Vaseline handy if that happens. 3 weeks ago and you don't spank it?? lol dude that's kinda harsh. I don't know if I can go a week with out getting some kind of action down there. lol

-Pasha

Share this post


Link to post
Share on other sites

Thankyou all. I figured using Vasline is sufficient for my problem. I never thought of using moisturiser which I will try out tonight.

Share this post


Link to post
Share on other sites
lol. moisturize the hell out of it

lol I found the title a bit hilarious: "My penis..., men AND WOMEN welcome"

:lol:

Share this post


Link to post
Share on other sites

How about knocking two problems down with one solution. Wack it while using vaseline, it kills the urge while keeping it moisturized. Just a though. Oh, and here is something for you to look at while doing so :chuck:

Share this post


Link to post
Share on other sites
How about knocking two problems down with one solution. Wack it while using vaseline, it kills the urge while keeping it moisturized. Just a though. Oh, and here is something for you to look at while doing so :chuck:

Share this post


Link to post
Share on other sites
How about knocking two problems down with one solution. Wack it while using vaseline, it kills the urge while keeping it moisturized. Just a though. Oh, and here is something for you to look at while doing so :chuck:

:dance: :clap:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×